Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 1

Issues

On θ̂-pairs for maximal subgroups of a finite group

Xiaoyu Chen / Wenbin Guo
Published Online: 2013-01-03 | DOI: https://doi.org/10.1515/jgt-2012-0036

Abstract.

For a maximal subgroup M of a finite group G, a θ̂-pair for M is any pair of subgroups (C,D) of G such that (i) , , (ii) , , (iii) no non-trivial proper subgroup of is normal in and (iv) either or there exists a subgroup E of G such that C is a maximal subgroup of E and is not contained in M. By using this notion, we exhibit some new characterizations on the structure of finite groups.

About the article

Received: 2012-07-06

Revised: 2012-09-20

Published Online: 2013-01-03

Published in Print: 2013-01-01


Citation Information: Journal of Group Theory, Volume 16, Issue 1, Pages 51–68, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0036.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiaoyu Chen, Yuemei Mao, and Wenbin Guo
Communications in Algebra, 2017, Volume 45, Number 1, Page 428

Comments (0)

Please log in or register to comment.
Log in